# SDR UPS204505

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE FASTENER HOLES, COMMON TO FRAME AT STATION 360 LBL 48 WL 165, BS 360 LBL 45 WL 165, BS 360 LBL 35 WL 158 AND BS 360 RBL 21 WL 151.  MAINTENANCE REPAIRED PER UPS EO 727-53-1667.
